meds

Discussion in 'Fibromyalgia Main Forum' started by dverre, Aug 12, 2005.

  1. dverre

    dverre New Member

    HI everyone..

    Maybe someone can make sense out of this one.

    I was taking Tizandine just at night at first and then I told my rhemy it wasnt working right so she said take it in the morning instead.

    After a while I said I couldnt do this it was making me way to jittery felt like I wanted to jump out of skin.

    She prescribed me another med and I didnt like that one either so I called her and she represcribed Tizanidine but take it 3 times a day and two at night.

    I really dont understand this at all seems to me more would have the same reaction only alot worse.

    Does anyone know why she would do this

    Thank you

    Donna
  2. DarqAce

    DarqAce New Member

    Bumping for answers!
  3. JLH

    JLH New Member

    If it is, I don't know why she would want you to take it 3 x DAY and then 2 at NIGHT. Does she want you to walk around like a zombie?

    Muscle relaxers are famous for making you sleepy, drowsy, jittery, etc.

    My rheumy gave me Zanaflex, the 2 mg. tablets. I can take from 3 to 5 tabs at NIGHT (NIGHT ONLY!) I normally take 3 tablets about 2 hrs before bed. I can sleep all night and wake up without a hangover effect.

    They are very sedating, and cause the abovementioned side effects during the day. I had a neighbor who pulled a muscle and was given Zanaflex and told to take during the day. He wasn't told about how sedating they were, and he drove to the grocery store, which was about 30 min. away, and by the time he got out, he could barely keep his eyes open, had to pull off the road twice when driving home and ended up taking "little naps" until he could finally get home. So .... why would anybody want to take this stuff during the daytime?

    I have tried dozens of meds to help me sleep, and Zanaflex has worked the very best -- but I only take it right before bedtime!!!!

    Take care,
    Janet
  4. dverre

    dverre New Member

    Yes it is the generic name

    Mine are the 4 mg tablets and I havent started taking them yet She told me to work my way up to that amount.

    I am not sure what she is trying to do but I am going to ask Monday.

    Thank for the input it is very much appreciated

    dverre